| Medical Device Problem Codes |
Moisture Damage (1405); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned and evaluated by product analysis on (b)(6) 2017 with the following findings.During visual inspection of the pump, it was observed that there was visible moisture under the display lens and the display screen was blank.It was observed that the battery compartment was cracked in two places.The pump was opened and there was evidence of moisture throughout the pump internally.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas alleging a casing/condition (case damage with moisture) issue.It was reported that the battery compartment was cracked and there was moisture present in the pump.There is no indication that the product issue caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction has the ability to result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit or cartridge compartment.